Mathematics and its Applications

Asymptotic Properties of Solutions of Nonautonomous Ordinary Differential Equations

Authors: Kiguradze, Ivan, Chanturia, T.A.

Free Preview

Buy this book

eBook 67,40 €
price for Spain (gross)
  • ISBN 978-94-011-1808-8
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover 103,99 €
price for Spain (gross)
  • ISBN 978-0-7923-2059-3
  • Free shipping for individuals worldwide
  • Institutional customers should get in touch with their account manager
  • Covid-19 shipping restrictions
  • Usually ready to be dispatched within 3 to 5 business days, if in stock
  • The final prices may differ from the prices shown due to specifics of VAT rules
Softcover 83,19 €
price for Spain (gross)
  • ISBN 978-94-010-4797-5
  • Free shipping for individuals worldwide
  • Institutional customers should get in touch with their account manager
  • Covid-19 shipping restrictions
  • Usually ready to be dispatched within 3 to 5 business days, if in stock
  • The final prices may differ from the prices shown due to specifics of VAT rules
About this book

This volume provides a comprehensive review of the developments which have taken place during the last thirty years concerning the asymptotic properties of solutions of nonautonomous ordinary differential equations. The conditions of oscillation of solutions are established, and some general theorems on the classification of equations according to their oscillatory properties are proved. In addition, the conditions are found under which nonlinear equations do not have singular, proper, oscillatory and monotone solutions.
The book has five chapters: Chapter I deals with linear differential equations; Chapter II with quasilinear equations; Chapter III with general nonlinear differential equations; and Chapter IV and V deal, respectively, with higher-order and second-order differential equations of the Emden-Fowler type.
Each section contains problems, including some which presently remain unsolved. The volume concludes with an extensive list of references.
For researchers and graduate students interested in the qualitative theory of differential equations.

Table of contents (5 chapters)

Table of contents (5 chapters)

Buy this book

eBook 67,40 €
price for Spain (gross)
  • ISBN 978-94-011-1808-8
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover 103,99 €
price for Spain (gross)
  • ISBN 978-0-7923-2059-3
  • Free shipping for individuals worldwide
  • Institutional customers should get in touch with their account manager
  • Covid-19 shipping restrictions
  • Usually ready to be dispatched within 3 to 5 business days, if in stock
  • The final prices may differ from the prices shown due to specifics of VAT rules
Softcover 83,19 €
price for Spain (gross)
  • ISBN 978-94-010-4797-5
  • Free shipping for individuals worldwide
  • Institutional customers should get in touch with their account manager
  • Covid-19 shipping restrictions
  • Usually ready to be dispatched within 3 to 5 business days, if in stock
  • The final prices may differ from the prices shown due to specifics of VAT rules
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Asymptotic Properties of Solutions of Nonautonomous Ordinary Differential Equations
Authors
Series Title
Mathematics and its Applications
Series Volume
89
Copyright
1993
Publisher
Springer Netherlands
Copyright Holder
Springer Science+Business Media Dordrecht
eBook ISBN
978-94-011-1808-8
DOI
10.1007/978-94-011-1808-8
Hardcover ISBN
978-0-7923-2059-3
Softcover ISBN
978-94-010-4797-5
Series ISSN
0169-6378
Edition Number
1
Number of Pages
XIV, 331
Topics